- -

An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem

Show full item record

Dalvand, Z.; Hajarian, M.; Román Moltó, JE. (2020). An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem. Numerical Linear Algebra with Applications. 27(6):1-24. https://doi.org/10.1002/nla.2327

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/162860

Files in this item

Item Metadata

Title: An extension of the Cayley transform method for a parameterized generalized inverse eigenvalue problem
Author: Dalvand, Zeynab Hajarian, Masoud Román Moltó, José Enrique
UPV Unit: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Issued date:
Embargo end date: 2021-08-10
Abstract:
[EN] Since recent studies have shown that the Cayley transform method can be an effective iterative method for solving the inverse eigenvalue problem, in this work, we consider using an extension of it for solving a type ...[+]
Subjects: Cayley transform , Parameterized generalized inverse eigenvalue problem , QR-like decomposition
Copyrigths: Embargado
Source:
Numerical Linear Algebra with Applications. (issn: 1070-5325 )
DOI: 10.1002/nla.2327
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/nla.2327
Project ID:
AEI/TIN2016-75985-P
AEI/PID2019-107379RB-I00
Thanks:
The authors would like to express their heartfelt thanks to the editor and anonymous referees for their useful comments and constructive suggestions that substantially improved the quality and presentation of this article. ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record